Drug Allergy - Lаyell's Syndrome Induced By Cephalosporins And Sulfonamides

Authors

  • Ilmira Sadullayevna Razikova , Nargiza Pulatovna Aydarova , Venera Faridovna Baybekova , Nazifa Damirovna Dustbabaeva , Zulfia Atavullayevna Tadjieva , Khasanova Farangis Rustamovna

DOI:

https://doi.org/10.47750/pnr.2022.13.S09.40

Abstract

Summary. The article deals with the interdisciplinary problem of drug allergy, namely its systemic manifestations. Variants of systemic allergic reactions are indicated, one of the most severe and rare forms of the disease, toxic epidermal necrolysis or Layell's syndrome, is characterized. A clinical case of Layell's syndrome is presented, which caused diagnostic difficulties in the initial period of the disease and had an unfavorable outcome. The dynamics of clinical symptoms and their stages of development are shown.

Downloads

Published

2022-11-09 — Updated on 2022-11-09

Versions

How to Cite

Ilmira Sadullayevna Razikova , Nargiza Pulatovna Aydarova , Venera Faridovna Baybekova , Nazifa Damirovna Dustbabaeva , Zulfia Atavullayevna Tadjieva , Khasanova Farangis Rustamovna. (2022). Drug Allergy - Lаyell’s Syndrome Induced By Cephalosporins And Sulfonamides. Journal of Pharmaceutical Negative Results, 341–344. https://doi.org/10.47750/pnr.2022.13.S09.40

Issue

Section

Articles